# SDR CA050913001

- Difficulty date: September 11, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG67098001
- Part serial: 00423
- Condition: Sparks
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) THE CABIN PRESS CONTROL PANEL STARTED SMOKING AND SPARKING' WHILE A/C WAS TAKEN AT THE GATE.  THE CPCP WAS REPLACED IN ACCORDANCE WITH AMM.
